MathSciNet Relay Station
MathSciNet bibliographic data
MR2781108 34C15 (34C25 37G15)
Zhang, Chunrui; Zheng, Baodong; Wang, Liancheng Multiple Hopf bifurcations of three coupled van der Pol oscillators with delay. Appl. Math. Comput. 217 (2011), no. 17, 7155–7166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement